# SDR AALA202505193042

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 68,316 hours, 28,773 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 5A3307701
- Part serial: BNG14181
- Condition: Delaminated
- Location: Girt Bar
- Part time: 31,197 hours, 13,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION OF RUBBER FROM THE GIRT BAR R-1 DOOR EMERGENCY ESCAPE SLIDE. REMOVED AND INSTALLED NEW R1 DOOR EMERGENCY ESCAPE SLIDE. PER CARD 08L22125001.
